# SDR MASA2019103012112

- Difficulty date: October 30, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 22,745 hours, 20,094 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, R
- Precautionary procedure: E, A

## Discrepancy

LH ENG SHUT DOWN IN FLIGHT. FOD DAMAGE. CURRENTLY OUT OF SERVICE.
